# SDR DALA201906243807

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 35,945 hours, 18,700 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

#1 ENGINE EGT EXCEEDANCE FOLLOWED BY COMPRESSOR STALLS. DEVELOPED SOME THRUST. SHUT DOWN ENGINE IN FLIGHT. ECAM & QRH. EMERGENCY DECLARED. RETURNED TO SLC. NNBR 1 ENGINE REMOVED ON LOG 1131250 DUE TO ENGINE DAMAGE.
